# SDR 97ZZZX3817

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Fokker F.27MK 400
- Aircraft serial: 10652
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Armature
- Part number: 21007
- Condition: Arcing
- Location: Flap Motor
- Component: D79
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLAP MOTOR ARMATURE WINDINGS ARCING AT COMMUTATOR SEGMENT RISERS.  ARMATURE HAS OPEN CIRCUITED WINDINGS.  CAUSED BY LATHE TURNING COMMUTATOR SEGMENTS TO CLEAN UP PREVIOUS COMPLAINT OF 'INSULATORS PROTRUDING FROM BETWEEN COMMUTATOR SEGMENTS'.  LATHE TURNING REDUCED THICKNESS OF SEGMENTS BREAKING ELECTRICAL CONTACT BETWEEN ARMATURE WINDING AND COMMUTATOR SEGMENT BARS.  FLAP MOTOR FAILURE OCCURRED AFTER LANDING.  PART TOTAL CYCLES, 154.
